# SDR ASAA0996981

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 25,093 hours, 9,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A50403
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT TE WEDGE LOWER SURFACE INBD END IS CHAFED IN 3 AREAS.  REMOVED DAMAGED SKIN INSTALLED DOUBLER FILLER AND REPLACEMENT HONEYCOMB CORE AND INSTALLED.
